# SDR AALA20140411005

- Difficulty date: April 11, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 45,193 hours, 21,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT ON SEAT 25D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY PATH LIGHT ON SEAT 25D.  OPERATIONS CHECKED NORMAL.
